English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Vector two-point functions in maximally symmetric spaces

MPS-Authors
/persons/resource/persons40518

Allen,  Bruce
Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

CoMP86-103-669.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Allen, B., & Jacobson, T. (1986). Vector two-point functions in maximally symmetric spaces. Communications in Mathematical Physics, 103(4), 669-692. doi:10.1007/BF01211169.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5DC2-0
Abstract
We obtain massive and massless vector two-point functions in maximally symmetric spaces (and vacua) of any number of dimensions. These include de Sitter space and anti-de Sitter space, and their Euclidean analogsS n andH n. Our method is based on a simple way of constructing every possible maximally symmetric bitensorT a...bcprime...dprime(x, xprime) which carries tangent-space indicesa...b atx andcprime...dprime atxprime.